# SDR MASA2023021800036

- Difficulty date: February 18, 2023
- Submitted: February 19, 2023
- Operation: Air carrier
- Aircraft: N86312
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000432
- Aircraft time: 18,483 hours, 10,871 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COCKPIT OVHD EMER LT INOP
R/R BATTERY PACK ABV GALLEY, OPS CHECK GOOD
